# SDR IXXA09SMN006S

- Difficulty date: January 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING UPPER SKIN CRACKED AT STATION XCW 69.500.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION NOTED.  FABRICATED NEW SKIN, FILLER PLUG.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR DOUBLER.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-2-1 FIGURE 20 SHEETS 1-3, SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 57-3-2 FIGURE 15 ITEM "J", SRM 51-10-0 FIGURE 1 SHEET 21, SRM 51-1-1 PAGES 1,13,AND 17, SRM 51-1-12, SRM 51-1-8B, AND SRM 51-3-1.
